Panadol Actifast Paracetamol Tablets 8 Pack
** Important Pricing Changes: We have now reduced the price of over 1,000 popular products by up to 50%!
Whether you have a headache, a joint pain, or any other source of soreness, these pills will help get you back to normal.
Fast-working, effective, and lasting, they're taking paracetamol to new heights.
Keep them in your handbag or cabinet at all times - you never know when you might need them most!
One of our Panadol branded products.
Each tablet contains the active ingredient Paracetamol 500 mg, Sodium content 173 mg per tablet, Also includes Potassium Sorbate (E 202).
- Storage Type: Ambient.
- Store below 25°C.
- Pack Type: Box.
Be the first to write a review about Panadol Actifast Paracetamol Tablets 8 Pack.
Would you like to write a review for Panadol Actifast Paracetamol Tablets 8 Pack?
Did you know that you could earn £0.30 in Reward Points for every Product review of 50 words or more that you write. Find out more.
Are you a Trade Customer?
Please get in touch if you are interested in pallet or container volumes of this product.
A member of our wholesale team will be in touch with you.Enquire Now
Become a Supplier
British Corner Shop has partnered with the UK Government (DIT), to be an export platform for UK suppliers.
Make your food and drink products available internationally.Enquire now